Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDCAD ACCUPLATE; PATIENT-SPECIFIC PLATE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDCAD ACCUPLATE; PATIENT-SPECIFIC PLATE
Model Number
ZB-3DT041
Medical Device Problem Code
Prophylactic removal due to corrective action (4077)
Health Effect - Clinical Codes
Post Operative Wound Infection (2446); Medical device site infection (4845)
Date of Event
01/02/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Left and right mandible plates explanted.
New Search
Submit an Adverse Event Report
Brand Name
ACCUPLATE
Common Device Name
PATIENT-SPECIFIC PLATE
Manufacturer
(Section D)
MEDCAD
501 s 2nd ave.
suite a-1000
dallas TX 75226
Manufacturer
(Section G)
MEDCAD
3401 technology dr.
unit 3
plano TX 75074
Manufacturer Contact
vishvani patel
501 s 2nd ave
suite a-1000
dallas, TX 75226
2144538864
MDR Report Key
24026117
Report Number
3009196021-2026-00001
Device Sequence Number
9191285
Product Code
JEY
UDI-Device Identifier
00810007632636
UDI-Public
(01)00810007632636(10)251581DAN
Combination Product (Y/N)
N
Initial Reporter State
FL
Initial Reporter Country
US
PMA/510(K) Number
K193280
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2025
Device Explanted Year
2026
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
01/08/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
ZB-3DT041
Device Catalogue Number
ZB-3DT041
Device Lot Number
251581DAN
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
12/12/2025
Initial Report FDA Received Date
01/09/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
06/11/2025
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Age
29 YR
Patient Sex
Female